Top answers from doctors based on your search:
Disclaimer

accupril allergy drugs

A 33-year-old male asked:
Dr. Clarence Grim
57 years experience Endocrinology
Allergy: allergy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Jack Rubin
48 years experience Nephrology and Dialysis
Replace BP drugs?: Trandolapril (t) is an ace inhibitor (ace-i) used to treat high blood pressure. Accupril (quinapril) (a) is a a member of the same class of drugs and ... Read More
A 35-year-old member asked:
Dr. Howard Rubin
47 years experience Cardiology
Accupril (quinapril): Yes it is for high blood pressure used for lowering the blood pressure.
1
1 thank
A 35-year-old member asked:
Dr. Calvin Weisberger
51 years experience Cardiology
Accupril (quinapril): I doubt there is any experimental data to use to give you an accurate answer. Sane people usually do not blindly snort substances they don't know abou ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Paul Diamond
45 years experience Family Medicine
Perhaps: A side effect can happen at any time while taking a medication, but for something like accupril, (quinapril) the most common side effect of coughing s ... Read More
4
4 thanks
A 42-year-old female asked:
Dr. Mathew Chengot
43 years experience Cardiology
WHY: why you need Valium to begin with . it will be ok to take it .This also could be habit forming consult with a physician to see if you really need the ... Read More
1
1 thank
A 57-year-old male asked:
Dr. Masoud Sadighpour
38 years experience Internal Medicine
Might increase BP: It might increase your blood pressure.
A 32-year-old member asked:
Dr. Martin Bress
50 years experience Internal Medicine
Yes: Both are in the family of angiotensin converting enzyme inhibitors (ace) and deliver similar results. Accupril (quinapril) is generic and should be ch ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Dennis Clifford
A Verified Doctor answered
A US doctor answered Learn more
Relatively quickly.: Effects are typically seen within 7-10 days in most people.
A 71-year-old male asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
No, however: Need to check your BP regularly and keep you doctor's f/u appointments. Also, need to check kidney function tests at least once a year in your age gro ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month